# SDR DL767970373

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30211
- Condition: Corrosion
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, BULGING WAS DISCOVERED ON THE UPPER SURFACE OF THE CENTER WING, UPPER SKIN PANEL AT THE BUTT-SPLICE, BETWEEN THE FORWARD AND AFT SKIN PANELS AT STRINGER 17 AND BETWEEN RBL 74.81 AND 97.42.  THE SKIN WAS TRIMMED TO REMOVE THE CORROSION IN THE FORWARD SKIN ONLY.  STRINGER 17 WAS TRIMMED AND REMOVED TO EXPOSE THE LOWER SURFACE OF THE AFT SKIN, HOWEVER, NO CORROSION WAS FOUND ON THE AFT SKIN.  DAMAGE WILL BE REPAIRED PER ER/A 361201-14 REV' 'B'.
